# SDR UIEA2014022800090

- Difficulty date: February 28, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 8,559 hours, 22,208 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DECK NR 2 FIRE EXTINGUISHER BOTTLE SHOWS DISCHARGE.  TRANSFERRED TO DMI 46541 MEL 26-23-01-01.
